# SDR CA980317032

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 5101 · Aircraft Structures
- Part: Fuselage
- Condition: Loud Bang
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) A/C EXPERIENCED A LOUD BANG AND SHUDDER DURING CLIMB IN CLEAN AIR AND CLEAN CONFIGURATION.  AFTER RETURN TO BLOCKS, A/C INSPECTED FOR BIRD STRIKE AND INSPECTION OF AIR CONDITIONING PACKS AND BORESCOPE CHECK OF ENGINES CARRIED OUT.  NO DEFECTS FOUND.  AIRCRAFT TT:  20,608 HOURS.
